# SDR DALA2016061604724

- Difficulty date: June 10, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BS1510, BL 0, FLOOR SUPPORT LOWER SURFACE IS EXFOLIATED CORROSION AT N/P'S.  REMOVED DAMAGE AREA, FABRICATED REPAIR AND INSTALLED IAW ERA 332525-14MA.
